# SDR IXXA202107200043

- Difficulty date: July 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 105,909 hours, 17,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE MAINTENANCE REPORTS INTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE. INITIATED DEFERRAL MAINTENANCE ITEM 23948, MEL CAT C. AIRCRAFT RELEASED TO SERVICE
SYSTEMS OPERATIONAL CHECK IAW B767 AMM 33-51-00 SATISFACTORY. FAULT NOT DUPLICATED. DEFERRAL MAINTENANCE ITEM-23948 CLEAR.
